# SDR YENA20160806695

- Difficulty date: August 6, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 61,255 hours, 22,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600200
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON FWD SEAT TRACK BETWEEN FRAMES 12 AND 16, Y503,  REMOVED AND REPLACED SEAT TRACK.
